HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Irritable Bowel Syndrome (IBS) (http://www.healthboards.com/boards/irritable-bowel-syndrome-ibs/)
-   -   Worried about IBS Post-Accutane (Isotretinoin) (http://www.healthboards.com/boards/irritable-bowel-syndrome-ibs/895172-worried-about-ibs-post-accutane-isotretinoin.html)

breesy 03-30-2012 03:03 PM

Worried about IBS Post-Accutane (Isotretinoin)
 
Hello everyone, I'm from Finland and almost 19 years old male.

I was on accutane medication for 5 months on fairly low dose because of very bad acne.(I stopped 1 month early because of hair loss and dry eyes)

I'm off of it now and only after I ended the course I've started getting some side effects in the digestive system. My stomach was upset the first week or so after I came off the drug and then calmed down a bit.
Now it has come back, I'm 3 weeks post accutane right now. IBS is a noted, but very rare, side effect of the drug and I'm really worried.
-My stomach is hurting, and after eating I feel okay for about and hour but after that I get a very empty feeling in stomach - like any food couldn't keep the satiety up...
-I also have very odd feeling in throat when swallowing
-I have had some diarrhea in the past few days, but not before that :(

Are probiotics worth taking and could they maybe help, such as [I]lactic acid bacteria[/I]?

Please someone respond I am only thinking about this and can't live my life..:(


All times are GMT -7. The time now is 08:58 PM.